The Byzantine Forum
Newest Members
Pater Patrick, EasternChristian, Edddd, Annapolis Melkites, Daniel Hoseiny
5,996 Registered Users
Who's Online Now
1 members (JohnFromRuthenia), 216 guests, and 45 robots.
Key: Admin, Global Mod, Mod
Latest Photos
St. Sharbel Maronite Mission El Paso
St. Sharbel Maronite Mission El Paso
by orthodoxsinner2, September 30
Holy Saturday from Kirkland Lake
Holy Saturday from Kirkland Lake
by Veronica.H, April 24
Byzantine Catholic Outreach of Iowa
Exterior of Holy Angels Byzantine Catholic Parish
Church of St Cyril of Turau & All Patron Saints of Belarus
Forum Statistics
Forums26
Topics35,396
Posts416,762
Members5,996
Most Online3,380
Dec 29th, 2019
Previous Thread
Next Thread
Print Thread
#424391 03/15/24 04:30 PM
Joined: Apr 2022
Posts: 131
Likes: 6
A
Adamcsc Offline OP
Member
OP Offline
Member
A
Joined: Apr 2022
Posts: 131
Likes: 6
Hey y'all, for, whatever reason, I have a really severe stomach ache. I have to eat with my medication (for my foot), but, my medication doesn't usually cause problems (other than making me a little tired and cranky). I'm not sure what's going on, but, I ask for your prayers. Thank you!

Adamcsc #424392 03/15/24 05:13 PM
Joined: Nov 2002
Posts: 7,160
Likes: 67
Moderator
Member
Offline
Moderator
Member
Joined: Nov 2002
Posts: 7,160
Likes: 67
Christ is in our midst!!

Call your doctor immediately!!


Link Copied to Clipboard
The Byzantine Forum provides message boards for discussions focusing on Eastern Christianity (though discussions of other topics are welcome). The views expressed herein are those of the participants and may or may not reflect the teachings of the Byzantine Catholic or any other Church. The Byzantine Forum and the www.byzcath.org site exist to help build up the Church but are unofficial, have no connection with any Church entity, and should not be looked to as a source for official information for any Church. All posts become property of byzcath.org. Contents copyright - 1996-2024 (Forum 1998-2023). All rights reserved.
Powered by UBB.threads™ PHP Forum Software 7.7.5